# SDR UALA2013052403607

- Difficulty date: May 23, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 44,265 hours, 10,755 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS OUT AT 19L AND 17R.  REPLACED LAMP IAW AMM AT ABOVE POSITIONS, OPS CHECEDK NORMAL.
